MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 5 R; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 5 R; KNEE TIBIAL TRAY
Catalog Number 02.07.1205R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to loosening of cemented tibial and femoral components, at about 1 year 4 months from the primary.
 
Additional Manufacturer Narrative
Batch review performed on 01 december 2023 lot 2119406: (b)(4) items manufactured and released on 04-may-2022.Expiration date: 2027-04-25.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.Additional device involved batch review performed on 01 december 2023: gmk-sphere 02.12.0025r femoral component sphere cemented size 5+ r (k140826) lot 2202837: 20 items manufactured and released on 02-may-2022.Expiration date: 2027-04-18.No anomalies found related to the problem.To date, (b)(4) of the same lot have been sold without any similar reported event during the period of review.

Brand Name
GMK-SPHERE TIBIAL TRAY FIXED CEMENTED SIZE 5 R
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18266627
Report Number3005180920-2023-00974
Device Sequence Number15426545
Product Code JWH
UDI-Device Identifier07630030819933
UDI-Public07630030819933
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.1205R
Device Lot Number2119406
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Initial Report FDA Received Date12/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale